MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR01, 5X150 KII OPT ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFR01, 5X150 KII OPT ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFR01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy event description: complaint (b)(4), complaint 1 of 2.(mfr report number 2027111-2024-00782) complaint (b)(4), complaint 2 of 2.In (b)(6) 2024, two different, dr.[name] encountered issues with a specific trocar (cfr01) during laparoscopic cholecystectomy (lab chole) procedures, surgeon reported that the trocar broke during the surgical cases.A result of these incidents, the surgeon stopped using the cfr01 trocar catalog and have a substantial remaining inventory of this product.They would like to understand why the trocar broke during the procedures so they can determine if there are any issues with the design or manufacturing of this particular device.There is no impact clinical impact on the patient additional information received from the field team on september 4, 2024 through email: yes, there were two incidents involving cfr01 with two different surgeons.However, i was instructed to return to the head of the department, which is why i submitted only one pcf form.Intervention: they replaced the device with other trocar from different manufacture.Patient status: patient is fine.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: (b)(4), complaint 1 of 2.(mdr report id: 2027111-2024-00782).(b)(4), complaint 2 of 2.(mdr report id: 2027111-2024-00819).In (b)(6) 2024, two different, dr.[name] encountered issues with a specific trocar (cfr01) during laparoscopic cholecystectomy (lab chole) procedures.Surgeon reported that the trocar broke during the surgical cases.A result of these incidents, the surgeon stopped using the cfr01 trocar catalog and have a substantial remaining inventory of this product.They would like to understand why the trocar broke during the procedures so they can determine if there are any issues with the design or manufacturing of this particular device.There is no impact clinical impact on the patient.Additional information received from the field team on september 4, 2024 through email: yes, there were two incidents involving cfr01 with two different surgeons.Additional information received from the field team on september 23: the surgeon experienced the same type of trocar breakage.Type of intervention: they replaced the device with other trocar from different manufacture.Patient status: patient is fine.

Brand Name
CFR01, 5X150 KII OPT ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key20138232
Report Number2027111-2024-00819
Device Sequence Number7482316
Product Code GCJ
UDI-Device Identifier00607915122294
UDI-Public(01)00607915122294(17)250601(30)01(10)1454796
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberCFR01
Device Catalogue Number101453701
Device Lot Number1454796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown